Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 15, 2011, 12:26 PM CDT for Cullman County, Marshall County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 12:26 PM CDT (17:26 UTC)
- Expired
- Apr 15, 2011, 12:49 PM CDT
- In force
- 23 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Cullman County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
570
WUUS54 KHUN 151726
SVRHUN
ALC043-095-151800-
/O.NEW.KHUN.SV.W.0076.110415T1726Z-110415T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1226 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
WESTERN MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 100 PM CDT
* AT 1220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WALTER...OR ABOUT 13 MILES NORTHWEST OF ONEONTA...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
HOLLY POND...
BAILEYTON...
ARAB...JOPPA...
EDDY...
UNION GROVE...
HEBRON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3409 8675 3431 8664 3431 8658 3444 8658
3451 8655 3447 8647 3450 8629 3423 8642
3426 8645 3426 8651 3413 8659 3412 8662
3410 8665 3409 8669 3406 8668
TIME...MOT...LOC 1726Z 204DEG 46KT 3415 8660
$$1 follow-up statement
610
WWUS54 KHUN 151749
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1249 PM CDT FRI APR 15 2011
ALC043-095-151759-
/O.CAN.KHUN.SV.W.0076.000000T0000Z-110415T1800Z/
CULLMAN AL-MARSHALL AL-
1249 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MARSHALL AND
NORTHEASTERN CULLMAN COUNTIES IS CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY. THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
HOWEVER...HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT
LIGHTNING ARE STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS
UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY AFTERNOON
FOR NORTHEASTERN ALABAMA.
LAT...LON 3409 8675 3431 8664 3431 8658 3444 8658
3451 8655 3447 8647 3450 8629 3423 8642
3426 8645 3426 8651 3413 8659 3412 8662
3410 8665 3409 8669 3406 8668
TIME...MOT...LOC 1749Z 204DEG 46KT 3442 8645
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 10:39 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 15, 10:39 AM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1039 AM CDT FRI APR 15 2011
.UPDATE...TO LOWER TEMPERATURES AND RAISE RAINFALL AMOUNTS SLIGHTLY.
&&
.DISCUSSION...
FIRST STORMS OF THE MORNING FIRED ALONG A WARM FRONT WHICH HAS PUSHED
FURTHER NORTH OVER THE LAST HOUR INTO NORTHEASTERN TN. MOST OF THE
STORM ACTIVITY IS ALONG THE PREFRONTAL TROUGH AXIS WHICH CURRENTLY
EXTENDS SSW ACROSS WESTERN MS INTO NORTHEASTERN LA. THIS LINE OF
STORMS PROMPTED THE TORNADO WATCH UNTIL 3 PM FOR JACKSON...DEKALB...AND
ALL OF OUR TENNESSEE COUNTIES. A THICK CLOUD DECK IS IN PLACE WITH
THIS ACTIVITY. SOME THINNING IS SEEN IN SATELLITE IMAGERY OVER
MORGAN...MARSHALL...AND CULLMAN COUNTIES. MODEL GUIDANCE SHOWS THIS
LINE SLOWLY WEAKENING...BUT ALSO SLOWING DOWN THROUGH THE EARLY
AFTERNOON HOURS. HOWEVER...THINK THAT CONVERGENCE AHEAD OF THIS LINE
WOULD KEEP TRAINING A LINE OF SOME STRONG STORMS ACROSS CENTRAL
PORTIONS OF NORTH CENTRAL ALABAMA DURING THIS TIME. THIS COULD SET
THE STAGE FOR SOME FLASH FLOODING LATER THIS AFTERNOON AND
EVENING...ESPECIALLY WEST OF I-65. TWO TO FOUR INCHES OF RAINFALL
LOOKS REASONABLE FOR THE EVENT FOR MUCH OF THE AREA. AN ISOLATED
SEVERE STORM IS POSSIBLE WITH THIS ACTIVITY...BUT SMALL HAIL AND
GUSTY WINDS TO AROUND 40 MPH SHOULD BE THE RULE OF THUMB. THIS IS
PRIMARILY DUE TO THE FACT THAT CONVECTION IS STILL ELEVATED DUE TO
PREVIOUS CLOUD AND STORM ACTIVITY AND THAT SURFACE DEWPOINTS ARE
STILL MAINLY IN THE MID 50S. HAVE HAD NO REPORTS OF DAMAGE WITH ANY
STORMS IN THE HUNTSVILLE FORECAST AREA SO FAR. HAVE LOWERED
TEMPERATURES DUE TO CLOUD COVER AND TWEAKED DEWPOINTS TO REFLECT
CURRENT OBSERVATIONS. ALSO...INCREASED PRECIPITATION AMOUNTS THROUGH
1 AM. A FLASH FLOOD WATCH MAY BE NEEDED LATER...BUT WILL LOOK AT A
FEW MORE THINGS BEFORE GOING THAT ROUTE.
MODELS ARE IN SIMILAR AGREEMENT THAT A 60 TO 65 KT 850 JET WILL
REDEVELOP OVER CENTRAL AND NORTHERN ALABAMA. THIS SHOULD HELP BRING
HIGHER DEWPOINTS AND INCREASED LOW LEVEL INSTABILITY INTO THE AREA
DURING THE EARLY TO LATE AFTERNOON HOURS. AT THE SAME TIME...A
STRONG 90 TO 100 KT JET AT 500 MB WILL PUSH INTO THE AIR MASS OVER
ALABAMA WITH THE FRONT AROUND 5 OR 6 PM. THIS SHOULD PRODUCE THE MAIN
SHOW FOR SEVERE WEATHER TODAY. WITH AMPLE SHEAR IN PLACE...TORNADOES...
LARGE HAIL...AND DAMAGING WINDS WILL BE POSSIBLE. A SIGNIFICANT
TORNADO IS NOT OUT OVER THE QUESTION WITH THIS THIRD ROUND OF STORMS
FOR THE DAY. TIMING STILL LOOKS SIMILAR TO PREVIOUS DISCUSSIONS AND
BRIEFINGS...NORTHWEST ALABAMA BETWEEN 3 AND 7 PM...NORTH CENTRAL
ALABAMA BETWEEN 5 AND 9 PM...AND NORTHEAST ALABAMA BETWEEN 9 PM AND 1
AM.
&&
.AVIATON... /ISSUED 619 AM CDT FRI APR 15 2011/
NO SIGNIFICANT CHANGES MADE SINCE 06Z ISSUANCE EXCEPT FOR SLIGHTLY
LOWER CIGS AND A MORE DEFINED PERIOD OF MVFR CIGS/VIS THIS MORNING.
SHRA AND TSRA ARE CONTINUING TO DEVELOP ACROSS ARK/MS/AL THIS MORNING
AND WILL IMPACT BOTH SITES THROUGH THE DAY. THE WIDESPREAD TSRA ARE
STILL EXPECTED AFTER 21Z WITH A STRONG COLD FRONT. TIMING
UNCERTAINTIES STILL REMAIN SO HAVE KEPT VCTS FOR THE AFTN/EVE BUT
LOWERED CIGS/VIS WILL BE LIKELY WITH THE STRONGER TSRA. STRONG SFC
WINDS WILL ALSO REMAIN A CONCERN AT BOTH SITES WITH BACKGROUND
SUSTAINED WINDS INCREASING ABV 25KTS AND STRONGER GUSTS. TAIL/HEAD
WIND PROBLEMS CAN STILL BE EXPECTED AT BOTH SITES ESP AFTER
21Z...WITH CROSSWIND CONCERNS ALSO ON THE 11/29 RUNWAY AT MSL.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
AVIATION...CCC
DISCUSSION...20Hazardous weather outlook, Apr 15, 8:07 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 807 AM CDT FRI APR 15 2011 ALZ001>010-016-TNZ076-096-097-151830- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 807 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A WIND ADVISORY WILL BE IN EFFECT FOR THE TENNESSEE VALLEY THROUGH 9 PM THIS EVENING. SOUTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 40 MPH ARE POSSIBLE. THUNDERSTORMS WILL BE ONGOING THIS MORNING ACROSS THE AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 60 MPH...HAIL AND AND ISOLATED TORNADOES. A TORNADO WATCH IS IN EFFECT FOR NORTHWEST AND NORTH CENTRAL ALABAMA UNTIL 3 PM. A MORE SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED LATE THIS AFTERNOON AND EVENING. SCATTERED SEVERE THUNDERSTORMS CAPABLE OF SIGNIFICANT TORNADOES...LARGE HAIL AND FREQUENT LIGHTNING WILL DEVELOP DURING THE AFTERNOON ACROSS MISSISSIPPI. THESE STORMS WILL MOVE INTO NORTHWEST ALABAMA BETWEEN 3 AND 7 PM....NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 5 AND 9 PM...AND INTO NORTHEAST ALABAMA BETWEEN 9 PM AND 1 AM. THE COLD FRONT SHOULD EXIT THE AREA BETWEEN 3 AM AND 6 AM ENDING THE SEVERE WEATHER THREAT. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION WITH A RISK FOR STRONG TORNADOES...ESPECIALLY ACROSS NORTHWEST ALABAMA. REVIEW YOUR TORNADO SAFETY PRECAUTIONS BEFORE SEVERE WEATHER STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS WILL FINALLY TAPER OFF EARLY SATURDAY MORNING AS THE COLD FRONT EXITS TO THE EAST. AS MENTIONED EARLIER...THE COLD FRONT AND ASSOCIATED STORMS SHOULD DEPART NORTHEAST ALABAMA BETWEEN 3 AND 6 AM ON SATURDAY MORNING. ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. RSB/CCC
In the hours before
Special weather statement, Apr 15, 11:01 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1101 AM CDT FRI APR 15 2011
ALZ016-151630-
CULLMAN-
1101 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 1130 AM
CDT...
AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
CLUSTERS OF STRONG THUNDERSTORMS FROM COLONY TO CRANE HILL...MOVING
NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
HANCEVILLE...PHELAN.
WALTER...CULLMAN.
HOLLY POND...FAIRVIEW.
BAILEYTON...JOPPA.
&&
LAT...LON 3395 8712 3430 8709 3432 8690 3431 8661
3431 8648 3429 8646 3426 8645 3425 8652
3413 8659 3412 8662 3410 8665 3409 8669
3406 8668 3395 8678 3393 8687 3389 8693
TIME...MOT...LOC 1601Z 220DEG 40KT 3401 8686Local storm report, Apr 15, 11:15 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1115 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL HANCEVILLE 34.06N 86.76W
04/15/2011 M0.25 INCH CULLMAN AL EMERGENCY MNGR
&&
DJNSpecial weather statement, Apr 15, 11:26 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1126 AM CDT FRI APR 15 2011
ALZ006-009-TNZ076-096-097-151715-
FRANKLIN-JACKSON-LINCOLN-MADISON-MOORE-
1126 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...JACKSON...LINCOLN...
MADISON AND MOORE COUNTIES UNTIL 1215 PM CDT...
AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAK GROVE TO
FLINTVILLE TO TRIANA. THIS LINE WAS MOVING EAST AT 45 TO 50 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MAXWELL...BELVIDERE.
WOODS RESERVOIR...LARKIN.
ALTO...TRENTON.
ST. ANDREWS...TRENTON.
SHERWOOD...LIM ROCK.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY AFTERNOON
FOR MADISON COUNTY IN NORTHERN ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3543 8627 3539 8624 3538 8627 3536 8623
3536 8604 3530 8592 3523 8586 3502 8587
3461 8614 3461 8632 3459 8629 3454 8631
3449 8641 3451 8654 3459 8659 3455 8665
3459 8668 3455 8678 3462 8679 3505 8647
TIME...MOT...LOC 1624Z 284DEG 45KT 3533 8619 3502 8636
3461 8666
70/DDLocal storm report, Apr 15, 11:32 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1132 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 5 NW CULLMAN 34.23N 86.91W
04/15/2011 E0.50 INCH CULLMAN AL EMERGENCY MNGR
PEA TO MARBLE HAIL ALONG HIGHWAY 157 NORTHWEST OF
CULLMAN.
&&
DJNSpecial weather statement, Apr 15, 11:34 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1134 AM CDT FRI APR 15 2011
ALZ016-151715-
CULLMAN-
1134 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 1215 PM
CDT...
AT 1130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR WILBURN...OR 11 MILES NORTHEAST OF
JASPER...MOVING NORTHEAST AT 55 MPH.
PENNY SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BREMEN...COLONY.
LOGAN.
GOOD HOPE...GARDEN CITY.
PHELAN...HANCEVILLE.
WALTER.
HOLLY POND...FAIRVIEW.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FRIDAY AFTERNOON
FOR NORTHEASTERN ALABAMA.
&&
LAT...LON 3388 8708 3392 8709 3394 8712 3416 8712
3432 8665 3431 8659 3427 8647 3425 8652
3413 8659 3409 8669 3406 8668 3402 8672
3388 8701
TIME...MOT...LOC 1634Z 237DEG 47KT 3397 8706Local storm report, Apr 15, 11:36 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1136 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM TSTM WND DMG OAKLAND 34.84N 87.80W
04/15/2011 LAUDERDALE AL EMERGENCY MNGR
LARGE TREE DOWN ACROSS COUNTY ROAD 14 NEAR OAKLAND.
&&
DJNThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:12 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Apr 15, 6:59 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Apr 15, 7:37 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 23 min |
| Apr 15, 8:21 AM CDT | Special Weather Statement | HUN | Limestone | 24 min |
| Apr 15, 8:34 AM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Apr 15, 8:49 AM CDT | Special Weather Statement | HUN | Colbert | 26 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Apr 15, 9:16 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 29 min |
| Apr 15, 9:29 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 15, 10:08 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Apr 15, 10:19 AM CDT | Special Weather Statement | HUN | Lawrence | 26 min |
| Apr 15, 10:49 AM CDT | Special Weather Statement | HUN | Morgan | 26 min |
| Apr 15, 10:52 AM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Apr 15, 11:01 AM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 15, 11:26 AM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Apr 15, 11:34 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Apr 15, 11:39 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 21 min |
| Apr 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 17 min |
| Apr 15, 12:22 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 3 hr |
| Apr 15, 12:33 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Apr 15, 12:45 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Apr 15, 1:14 PM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Apr 15, 1:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 15, 1:49 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 26 min |
| Apr 15, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Apr 15, 3:49 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 4 hr |
| Apr 15, 4:05 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 25 min |
| Apr 15, 4:08 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 37 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | HUN | Franklin, Lauderdale | 39 min |
| Apr 15, 5:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Apr 15, 6:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 33 min |
| Apr 15, 6:21 PM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Apr 15, 6:39 PM CDT | Special Weather Statement | HUN | Lauderdale | 36 min |
| Apr 15, 6:40 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Apr 15, 6:57 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.